# SDR IPXA2017012313074

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,035 hours, 16,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48416
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP 10, A .250 CRACK IN UPPER SKIN SURFACE 59 INCHES INBD OF OTBD EDGE AND 25.250 INCHES FWD OF TRAILING EDGE. REPAIRED IAW EO MD11-5750-63011-A.
